# SDR IPXA2019102048072

- Difficulty date: October 20, 2019
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 99,068 hours, 17,231 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65B1161422
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AUX SPAR UPPER T-CHORD WBL 235.2 CORRODED AT INBOARD END.  ACCOMPLISHED INSPECTION/REPAIR, IAW EO B747-5710-74368-A.
